MathSciNet Relay Station
MathSciNet bibliographic data
MR2988148 35Q53 (35B10 35C05 35C08)
Hong, Baojian; Lu, Dianchen New exact solutions for the generalized variable-coefficient Gardner equation with forcing term. Appl. Math. Comput. 219 (2012), no. 5, 2732–2738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement